Stability and boundedness in multi delay vector Lienard equation

Tunc C.

FILOMAT, vol.27, no.3, pp.435-445, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 3
  • Publication Date: 2013
  • Doi Number: 10.2298/fil1303435t
  • Title of Journal : FILOMAT
  • Page Numbers: pp.435-445


In this paper, we consider a vector Lienard equation with the multiple deviating arguments. Based on the Lyapunov-Krasovskii functional approach, the asymptotic stability of the zero solution and the boundedness of all solutions are discussed. We give an example to illustrate the theoretical analysis made in this work and to show the effectiveness of the method utilized here.